Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 294, NWS Springfield, MO

June 30, 20176 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 30, 2017, 5:07 AM CDT for 6 counties in Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2017, 5:07 AM CDT (10:07 UTC)
Expired
Jun 30, 2017, 5:45 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, MO, Dallas County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:16 AM CDTTSTM WND DMG3 Ene Springfield, MOONE FOOT INCH TREE BLOWN DOWN ACROSS DRIVEWAY.
Jun 30, 5:25 AM CDTTSTM WND DMGBuffalo, MOSEVERAL TREES AND POWER LINES WERE REPORTED DOWN.
Jun 30, 5:27 AM CDTTSTM WND DMG3 Ene Springfield, MOMINOR ROOF DAMAGE REPORTED TO A FEW HOMES. ROOFING MATERIAL BLOWN INTO STREET.
Jun 30, 5:30 AM CDTTSTM WND DMG3 Sse Willard, MOSEVERAL TREES BLOWN OVER AND LARGE LIMBS WERE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
973 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

336 
WUUS53 KSGF 301007
SVRSGF
MOC043-059-077-109-167-225-301045-
/O.NEW.KSGF.SV.W.0294.170630T1007Z-170630T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
507 AM CDT FRI JUN 30 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Western Webster County in southwestern Missouri...
  Dallas County in southwestern Missouri...
  Northwestern Christian County in southwestern Missouri...
  Polk County in southwestern Missouri...
  Eastern Lawrence County in southwestern Missouri...
  Greene County in southwestern Missouri...

* Until 545 AM CDT

* At 507 AM CDT, severe thunderstorms were located along a line
  extending from near Bolivar to near Willard to near Billings,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Springfield...                    Nixa...
  Ozark...                          Republic...
  Bolivar...                        Pomme de Terre Lake...
  Stockton Lake...                  Bennett Spring State Park...
  Aurora...                         Marshfield...
  Battlefield...                    Willard...
  Buffalo...                        Rogersville...
  Strafford...                      Marionville...
  Clever...                         Ash Grove...
  Fair Grove...                     Humansville...

This includes Interstate 44 between mile markers 53 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3731 9362 3782 9359 3780 9319 3783 9318
      3783 9286 3748 9285 3706 9306 3697 9380
TIME...MOT...LOC 1007Z 256DEG 40KT 3765 9336 3733 9347 3708 9363 

HAIL...<.75IN
WIND...60MPH
 
$$

Frye
3 follow-up statements
116 
WWUS53 KSGF 301010
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
510 AM CDT FRI JUN 30 2017

MOC043-059-077-109-167-225-301045-
/O.CON.KSGF.SV.W.0294.000000T0000Z-170630T1045Z/
Webster MO-Dallas MO-Christian MO-Polk MO-Lawrence MO-Greene MO-
510 AM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WESTERN WEBSTER...DALLAS...NORTHWESTERN CHRISTIAN...POLK...
EASTERN LAWRENCE AND GREENE COUNTIES...

At 510 AM CDT, severe thunderstorms were located along a line
extending from near Bolivar to Willard to near Billings, moving east
at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield...                    Nixa...
Ozark...                          Republic...
Bolivar...                        Pomme de Terre Lake...
Stockton Lake...                  Bennett Spring State Park...
Aurora...                         Marshfield...
Battlefield...                    Willard...
Buffalo...                        Rogersville...
Strafford...                      Marionville...
Clever...                         Ash Grove...
Fair Grove...                     Humansville...

This includes Interstate 44 between mile markers 53 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3731 9362 3782 9359 3780 9319 3783 9318
      3783 9286 3748 9285 3706 9306 3697 9380
TIME...MOT...LOC 1010Z 256DEG 40KT 3765 9334 3733 9345 3708 9361 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Frye
820 
WWUS53 KSGF 301026
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
526 AM CDT FRI JUN 30 2017

MOC109-301036-
/O.CAN.KSGF.SV.W.0294.000000T0000Z-170630T1045Z/
Lawrence MO-
526 AM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Missouri.

LAT...LON 3780 9319 3783 9318 3783 9286 3748 9285
      3706 9306 3699 9361 3729 9356 3781 9336
TIME...MOT...LOC 1026Z 250DEG 43KT 3777 9309 3755 9313 3743 9321 3724
9328 3710 9336

$$

MOC043-059-077-167-225-301045-
/O.CON.KSGF.SV.W.0294.000000T0000Z-170630T1045Z/
Webster MO-Dallas MO-Christian MO-Polk MO-Greene MO-
526 AM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WESTERN WEBSTER...DALLAS...NORTHWESTERN CHRISTIAN...EASTERN POLK
AND GREENE COUNTIES...

At 526 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Urbana to 6 miles south of
Buffalo to near Pleasant Hope to Springfield to Battlefield, moving
east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield...                    Nixa...
Ozark...                          Republic...
Bolivar...                        Pomme de Terre Lake...
Bennett Spring State Park...      Marshfield...
Battlefield...                    Willard...
Buffalo...                        Rogersville...
Strafford...                      Clever...
Fair Grove...                     Billings...
Fremont Hills...                  Conway...
Polk...                           Pleasant Hope...

This includes Interstate 44 between mile markers 61 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 9319 3783 9318 3783 9286 3748 9285
      3706 9306 3699 9361 3729 9356 3781 9336
TIME...MOT...LOC 1026Z 250DEG 43KT 3777 9309 3755 9313 3743 9321 3724
9328 3710 9336

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Frye
794 
WWUS53 KSGF 301037
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
537 AM CDT FRI JUN 30 2017

MOC043-301046-
/O.CAN.KSGF.SV.W.0294.000000T0000Z-170630T1045Z/
Christian MO-
537 AM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHRISTIAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Missouri.

LAT...LON 3780 9319 3783 9318 3783 9286 3748 9285
      3709 9304 3710 9346 3727 9341 3770 9319
TIME...MOT...LOC 1036Z 256DEG 40KT 3780 9296 3758 9300 3746 9308 3727
9315 3713 9323

$$

MOC059-077-167-225-301045-
/O.CON.KSGF.SV.W.0294.000000T0000Z-170630T1045Z/
Webster MO-Dallas MO-Polk MO-Greene MO-
537 AM CDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WESTERN WEBSTER...DALLAS...SOUTHEASTERN POLK AND GREENE
COUNTIES...

At 536 AM CDT, severe thunderstorms were located along a line
extending from 11 miles east of Urbana to 6 miles southeast of
Buffalo to 6 miles northeast of Fair Grove to Strafford to
Springfield, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield...                    Republic...
Bennett Spring State Park...      Marshfield...
Battlefield...                    Willard...
Buffalo...                        Rogersville...
Strafford...                      Fair Grove...
Conway...                         Pleasant Hope...
Brookline...                      Halfway...
Louisburg...                      Windyville...
Elkland...                        Glidewell...
Turners...                        March...

This includes Interstate 44 between mile markers 69 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 9319 3783 9318 3783 9286 3748 9285
      3709 9304 3710 9346 3727 9341 3770 9319
TIME...MOT...LOC 1036Z 256DEG 40KT 3780 9296 3758 9300 3746 9308 3727
9315 3713 9323

HAIL...<.75IN
WIND...60MPH
 
$$

Frye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:27 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 30, 2:27 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
227 AM CDT Fri Jun 30 2017

.SHORT TERM...(Today and tonight)
Issued at 119 AM CDT Fri Jun 30 2017

The forecast remains complicated for today and tonight regarding
the risk for severe storms. Several mesoscale convective systems
(MCSs) developed across the central Plains during the overnight
period. These systems are moving in an east to southeast fashion
towards the Missouri Ozarks during the predawn hours.

We are fairly confident that these systems will tend to congeal
before sunrise as they push into southeastern Kansas and western
Missouri. It then looks like a general line of thunderstorms (with
a trailing stratiform region) will work east through much of the
remainder of the Missouri Ozarks this morning while gradually
weakening.

There will be some potential for damaging winds with this line of
storms across extreme southeastern Kansas and western Missouri
during the predawn hours. However, lower amounts of instability
will lessen the severe threat as these storms approach the U.S. 65
corridor.

Meanwhile, a synoptic scale short wave trough will dig southeast
from mid to late afternoon across the central Plains. As this
happens, a surface cold front will push southeast into the
Missouri Ozarks. We should therefore see the re-development of
thunderstorms starting late this afternoon along that synoptic
front, and potentially along any remaining outflow boundaries from
morning storms.

Coverage of thunderstorms may then increase this evening with the
approach of that wave along with an increasing low level jet
stream. Thunderstorms should then shift southeast with time
tonight as that front pushes south. Most of the thunderstorm
activity should be out of the Missouri Ozarks by sunrise on
Saturday.

Severe thunderstorm potential from this afternoon into this
evening will be highly dependent on whether or not we can see
some clearing this afternoon. High resolution models indicate
quite a variety of solutions regarding potential scenarios that
could play out. At this point, we feel that the best potential for
severe storms will occur near and south of the I-44 corridor due
to that front arriving later. Damaging wind gusts will be the
primary potential severe weather hazard. Once we get a better
feel for cloud cover trends and the position of any outflow
boundaries, the prospects for severe storms will be better
understood.

Temperatures today are a tough call due to that uncertainty in
cloud cover. We have taken a middle of the road approach for high
temperatures with most areas expected to warm into the lower 80s.
It is quite possible that some areas get into the middle 80s
where more sunshine occurs.

.LONG TERM...(Saturday through Thursday)
Issued at 119 AM CDT Fri Jun 30 2017

Confidence continues to increase that the front will move south of
the Missouri Ozarks on Saturday with dry conditions generally
expected. That front will then return north through the region
on Sunday which will again result in the potential for showers and
thunderstorms.

The threat for showers and thunderstorms will then persist through
Independence Day as we remain in a west-northwest flow aloft. We
do want to emphasize that we are not looking at a complete washout
by any means. However, the setup does look good for nocturnal
MCSs both Sunday night and Monday night, with this potential
activity then carrying over into the daytime hours.

Global models then indicate that the main upper level jet stream
may try and shift north of the region around the middle of next
week. This would put the Ozarks right on the southern periphery of
upper level northwesterly flow. This type of regime would still
result in some thunderstorm potential, albeit not as high as what
we will see early next week.

After a brief cool down early this weekend, temperatures should be
fairly close to normal for much of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1148 PM CDT Thu Jun 29 2017

Widespread convection that has developed late this evening across
central Kansas will push toward the terminals overnight, affecting
the area through the morning hours. At this time, it appears that
there will be a brief break in thunderstorm activity late Friday
morning before additional development becomes possible by
afternoon.

Conditions will be VFR outside of thunderstorms, but IFR is likely
in and around thunderstorms. In addition, gusty and erratic winds
are likely within thunderstorms. A few storms could be strong or
severe, especially at JLN later tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Boxell
Hazardous weather outlook, Jun 30, 3:51 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
351 AM CDT Fri Jun 30 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010900-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
351 AM CDT Fri Jun 30 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Very Limited Tornado risk.
  Limited Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.

DISCUSSION...

A line of thunderstorms will push east across western Missouri
during the predawn hours. Damaging wind gusts up to 60 mph will be
possible with this line of storms. Frequent lightning and brief
torrential rainfall can also be expected. There will be a limited
risk for flash flooding over portions west-central Missouri.

This line of thunderstorms will then shift into the eastern
Missouri Ozarks throughout the remainder of this morning. Wind
gusts of 40 to 50 mph, frequent lightning, and brief heavy
rainfall can be expected.

Additional thunderstorms are then expected to develop late this
afternoon and especially this evening as a cold front moves
southeast across the outlook area. Frequent lightning and locally
heavy rainfall can be expected from these storms.

Strong to severe storms will also be possible, especially near
and south of the Interstate 44 corridor. Damaging wind gusts would
be the primary potential severe weather hazard. A few storms
could also produce hail up to the size of quarters. There will be
a very limited tornado risk with storms that track along any
remaining outflow boundaries from morning thunderstorm activity.

Thunderstorms will then end from north to south across the outlook
area later tonight with the threat for severe storms also
diminishing by late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The chance for thunderstorms will end across far southern
Missouri early Saturday. Additional thunderstorms will then be
possible from Sunday afternoon into the middle of next week,
including the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning along and west of
the Highway 65 corridor. Spotter activation may then be needed
from late this afternoon into this evening mainly near and south
of the Interstate 44 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Jun 30, 2:45 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
245 AM CDT FRI JUN 30 2017

KSZ073-097-MOZ066-300845-
Bourbon KS-Crawford KS-Vernon MO-
245 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CRAWFORD AND
NORTHWESTERN VERNON COUNTIES UNTIL 345 AM CDT...

At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Parker to Moran to 6 miles southeast of
Chanute. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Fort Scott...                     Girard...
Arma...                           Marmaton...
Cherokee...                       Mccune...
Bronson...                        Uniontown...
Walnut...                         Fulton...
Redfield...                       Hepler...
Richards...                       Mapleton...
Stotesbury...                     Beulah...
Harding...                        Petersburg...
Farlington...                     Brazilton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Kansas...and west central Missouri.

LAT...LON 3803 9508 3804 9461 3806 9461 3805 9442
      3734 9482 3734 9505 3735 9508 3750 9509
TIME...MOT...LOC 0745Z 287DEG 32KT 3833 9503 3792 9517 3759 9541

Frye
Special weather statement, Jun 30, 3:56 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Springfield MO
356 AM CDT FRI JUN 30 2017

MOZ055-067-068-077>079-088>090-301000-
Cedar MO-Polk MO-Barton MO-Greene MO-Jasper MO-Dade MO-Benton MO-
Hickory MO-St. Clair MO-
356 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...EASTERN BARTON...
CEDAR...BENTON...POLK...NORTHWESTERN GREENE...ST. CLAIR...
NORTHEASTERN JASPER AND DADE COUNTIES UNTIL 500 AM CDT...

At 355 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Montrose to 11 miles south of El Dorado Springs
to 8 miles northwest of Jasper. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Bolivar...                        Pomme de Terre Lake...
Stockton Lake...                  Truman State Park...
Pomme De Terre State Park...      Stockton State Park...
Truman Lake...                    Lamar...
El Dorado Springs...              Warsaw...
Stockton...                       Pittsburg...
Greenfield...                     Lincoln...
Appleton City...                  Cole Camp...
Humansville...                    Osceola...
Lockwood...                       Golden City...

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern and west central Missouri.

LAT...LON 3853 9308 3792 9307 3790 9309 3790 9318
      3779 9319 3729 9363 3729 9408 3737 9440
      3764 9414 3764 9408 3821 9405 3821 9353
      3851 9351 3851 9330 3854 9329
TIME...MOT...LOC 0855Z 270DEG 48KT 3823 9398 3772 9408 3740 9442

Frye
Special weather statement, Jun 30, 3:59 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
359 AM CDT FRI JUN 30 2017

KSZ101-MOZ077-088-089-093-094-101-102-300945-
Cherokee KS-Barry MO-Barton MO-Jasper MO-Dade MO-Newton MO-
McDonald MO-Lawrence MO-
359 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEROKEE...SOUTHWESTERN
BARTON...NEWTON...NORTHWESTERN MCDONALD...NORTHWESTERN BARRY...
LAWRENCE...JASPER AND SOUTHERN DADE COUNTIES UNTIL 445 AM CDT...

At 359 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jasper to near Oronogo to 8 miles
southwest of Columbus. Movement was southeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Joplin...                         Carthage...
Neosho...                         Webb City...
Monett...                         Carl Junction...
Mount Vernon...                   Baxter Springs...
Columbus...                       Galena...
Oronogo...                        Seneca...
Granby...                         Anderson...
Carterville...                    Duquesne...
Sarcoxie...                       Pierce City...
Goodman...                        Duenweg...

This includes Interstate 44 between mile markers 0 and 52.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3724 9463 3741 9462 3732 9402 3731 9362
      3728 9362 3689 9388 3676 9407 3660 9460
      3662 9462 3700 9462 3700 9501 3707 9508
      3713 9507
TIME...MOT...LOC 0859Z 305DEG 46KT 3738 9434 3721 9452 3710 9497

Frye
Special weather statement, Jun 30, 4:42 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
442 AM CDT FRI JUN 30 2017

MOZ088-089-093-094-101-102-301045-
Barry MO-Jasper MO-Dade MO-Newton MO-McDonald MO-Lawrence MO-
442 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...MCDONALD...BARRY...
LAWRENCE...SOUTHEASTERN JASPER AND DADE COUNTIES UNTIL 545 AM CDT...

At 442 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Miller to Granby to near Seneca. Movement
was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Southern Joplin...                Carthage...
Neosho...                         Roaring River State Park...
Big Sugar Creek State Park...     Stockton Lake...
Table Rock Lake...                Monett...
Aurora...                         Mount Vernon...
Cassville...                      Seneca...
Marionville...                    Granby...
Anderson...                       Carterville...
Noel...                           Duquesne...
Shell Knob...                     Greenfield...

This includes Interstate 44 between mile markers 1 and 58.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3650 9461 3701 9462 3736 9407 3758 9406
      3757 9362 3650 9358
TIME...MOT...LOC 0942Z 292DEG 35KT 3726 9385 3691 9423 3689 9470

Frye

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:16 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon59 min
Jun 30, 3:56 AM CDTSpecial Weather StatementSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair64 min
Jun 30, 3:59 AM CDTSpecial Weather StatementSGFJasper, Lawrence, Newton46 min
Jun 30, 4:42 AM CDTSpecial Weather StatementSGFBarry, Dade, Lawrence, McDonald, Newton63 min
Jun 30, 5:35 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.